# SDR DXTA201701210662

- Difficulty date: January 21, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 8,404 hours, 5,584 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL ABOVE 80 KTS, THE AIRCRAFT YAWED TO THE LEFT ACCOMPANIED BY A COMPRESSOR STALL SOUND IN THE COCKPIT.  ABORTED TAKEOFF AT HIGH SPEED, BRAKES AND TIRES ALSO REQUIRE INSPECTION.  PERFORMED VISUAL INSPECTION OF ALL BRAKES AND TIRES WITH NO DISCREPANCIES NOTED. CHECKED ALL TIRE PRESSURES WITH NO DISCREPANCIES NOTED. PERFORMED VISUAL INSPECTION OF RUDDER BIAS ACTUATOR WITH NO DISCREPANCIES NOTED. PERFORMED OPERATIONAL CHECK OF RUDDER BIAS WITH NO DISCREPANCIES NOTED. ALL WORK PERFORMED IAW AMM 27-20-10, 32041099, PERFORMED BORESCOPE INSPECTION OF LH ENGINE WITH NO SIGNIFICANT FINDINGS. PERFORMED OPS CHECKS OF RT AND LT BOV'S WITH NO DISCREPANCIES NOTED. PERFORMED LH AND RH POWER ASSURANCE CHECKS WITH NO DISCREPANCIES NOTED. ALL WORK PERFORMED IAW EMM 72-00-00, AND 71-00-00.
